MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536460
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was removed from a patient during a stent removal procedure performed on (b)(6) 2016 as part of the (b)(6) clinical study.On (b)(6) 2016 the patient underwent the study stent placement procedure.A biliary sphincterotomy was performed prior to stent placement as well as a pancreatic sphincterotomy.The patient underwent balloon dilation and had an additional pancreatic plastic stent placed (non-study stent).Contrast was injected into the pancreatic duct from the main pancreatic duct and side branches.The pancreatic duct was dilated 4mm.The stent indwell duration was 4 weeks.According to the complainant, on (b)(6) 2016, the patient¿s advanix pancreatic stent was reported to have experienced a partial proximal migration.The advanix pancreatic stent was removed from the patient earlier than planned using a grasper.A non-bsc plastic pancreatic stent was placed and the procedure was completed.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX¿ PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6152756
Report Number3005099803-2016-03738
Device Sequence Number509112
Product Code FGE
UDI-Device Identifier08714729857402
UDI-Public(01)08714729857402(17)20160222(10)0017231552
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2016
Device Model NumberM00536460
Device Catalogue Number3646
Device Lot Number0017231552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2016
Initial Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR